# SDR IPXA2016070105282

- Difficulty date: June 14, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 49,384 hours, 11,729 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Part number: ARC4230504
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT OTBD FLAP INBD HINGE T/E FAIRING ATTACH BRACKET, ALL MOUNT HOLES ELONGATED.  REPAIRED FAIRING ATTACH BRACKET IAW EA 011-5730-01-A6337, REV IR AND EO MD11-5740-61140-A
